Publication
Title
On the second K-group of a rational function field
Author
Abstract
We give an optimal bound on the minimal length of a sum of symbols in the second Milnor K-group of a rational function field in terms of the degree of the ramification.
Language
English
Source (journal)
Pacific journal of mathematics. - Berkeley, Calif.
Publication
Berkeley, Calif. : 2013
ISSN
0030-8730
Volume/pages
262:1(2013), p. 1-9
ISI
000317952800001
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 07.06.2013
Last edited 21.05.2017
To cite this reference